# SDR AALA201506299014

- Difficulty date: June 27, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 44,808 hours, 25,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: D0192
- Condition: Inoperative
- Location: Cabin
- Part time: 32,726 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3S CHECK, OVERWING ESCAPE ROUTE LIGHTING IS INOPERATIVE.  REPLACED POWER SUPPLY UNIT 11WL IAW AMM 33-51-38-400-001-A.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
